# SDR SWAA053216

- Difficulty date: October 17, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 59,806 hours, 40,536 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6554499
- Part serial: D01621
- Condition: Erratic
- Location: Fire Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING BELL SOUNDED & AMBER MASTER CAUTION LIGHT ILLUMINATED.  REMOVED AND REPLACED AURAL WARNING MODULE PER MM.
